MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1742-6723.2005.00735.x

Медицинская библиотека · Emergency medicine Australasia : EMA · 2005

Amphetamine-induced movement disorder.

Downes Michael A, Whyte Ian M

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Recreational use of amphetamines is common in Australia and New Zealand when compared with other developed nations. The clinical effects are variable because of the potential of these drugs to increase the proportion of different biogenic amines in the central nervous system (CNS). The substances affected are adrenaline, noradrenaline, serotonin and dopamine. Movement disorders represent one of the less common presentations of amphetamine toxicity but one that health care workers should be aware of nonetheless.

Для цитирования: Downes Michael A, Whyte Ian M. Amphetamine-induced movement disorder.. Emergency medicine Australasia : EMA. 2005. DOI: 10.1111/j.1742-6723.2005.00735.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.